# SDR KC8A2020052903

- Difficulty date: May 29, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N357CK
- Make and model: Lear 35A
- Aircraft serial: 323
- Aircraft time: 13,921 hours, 11,829 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Casting
- Part number: 2423161
- Condition: Cracked
- Location: Lt Wing
- Part time: 13,921 hours, 11,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND TIP TANK CASTING WAS FOUND CRACKED AT THE TOP AFT END DURING ROUTINE INSPECTION.  CRACK WAS REPAIRED IN ACCORDANCE WITH FAA FORM 8100-9, DRAWING NR R3557300012 REV.- RELEASED 8/29/2018.
